# SDR SWIA201642611

- Difficulty date: September 2, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 34,165 hours, 28,067 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LEADING EDGE PANEL 699BB IS CHAFED.  REMOVED DAMAGED RH AILERON LE PANEL AND REPLACED IAW SRM.
